# SDR NACA2024071200004

- Difficulty date: July 12, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON AFT CARGO DOOR LOWER AND AFT CUT OUT  CORNER SKIN UNDER AFT SCUFF PLATE AT BS847 BETWEEN S23R AND S24R. REPAIRED CORROSION IAW SRM 53-60-01
